MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN ADVANCE TABLE; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION ALLEN ADVANCE TABLE; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number A-71100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that allen advance table was going up/down on its own.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Several types of specialty tops can be attached to the allen advance table to permit surgical access and 360° radiolucency for various types of surgical operations.The patient can be secured into various operable positions from the supine, prone, or lateral position.Electronic controls on the allen advance table pendant permit the adjustment of table height, angle, tilt, and auxiliary function for the lateral top.The allen advance table contains electronic locking casters that permit the allen advance table to be moved and locked into position by use of an electronic control on the allen advance table pendant.The technician investigated the device thoroughly and could not replicate the reported issue.No actions were required.Although there was no reported injury with this event, the reported event of table going up/down on its own is likely to cause or contribute death or serious injury.Therefore baxter is reporting this event.
 
Event or Problem Description

Brand Name
ALLEN ADVANCE TABLE
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22853548
Report Number3010216206-2025-00022
Device Sequence Number8421683
Product Code GDC
UDI-Device Identifier00615521003104
UDI-Public(01)00615521003104
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-71100
Device Catalogue NumberA-71100-A1
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown